# SDR CA130115008

- Difficulty date: April 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 33,330 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6100 · Propeller System
- Part: Bearing
- Part number: 46578
- Condition: Spalled
- Location: Prop Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING APPROACH THE PROPELLER SPEED DROPPED BELOW LIMITS.  ENGINE WAS SHUTDOWN AND ACFT LANDED SAFELY.  MAINTENANCE REPLACED THE PROPELLER VALVE HOUSING AND THE ACFT WAS RETURNED TO SERVICE.  THE O/H FACILITY REPORTED SUBSTANDARD BEARINGS SUSPECTED.
